Publications with D. Saveliev

All publications by Denis I. Saveliev and S. Shelah

You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:1132 Saveliev, D. I., & Shelah, S. (2019). Ultrafilter extensions do not preserve elementary equivalence. Mathematical Logic Quarterly, 65(4), 511–516. arXiv: 1712.06198 DOI: 10.1002/malq.201900045